New preprint: partial regularity in time for the Landau-Coulomb equation

In collaboration with F. Golse, M. P. Gualdani and A. F. Vasseur. It can be found in the hal and also in arxiv.

Abstract: We prove that the set of singular times for weak solutions of the space homogeneous Landau equation with Coulomb potential constructed as in [C. Villani, Arch. Rational Mech. Anal. 143 (1998), 273-307] has Hausdorff dimension at most 1/2.

Répondre

Choisissez une méthode de connexion pour poster votre commentaire:

Logo WordPress.com

Vous commentez à l'aide de votre compte WordPress.com. Déconnexion /  Changer )

Photo Google

Vous commentez à l'aide de votre compte Google. Déconnexion /  Changer )

Image Twitter

Vous commentez à l'aide de votre compte Twitter. Déconnexion /  Changer )

Photo Facebook

Vous commentez à l'aide de votre compte Facebook. Déconnexion /  Changer )

Connexion à %s